Equilibrium for a Time-Inconsistent Stochastic Linear–Quadratic Control System with Jumps and Its Application to the Mean-Variance Problem

被引:0
|
作者
Zhongyang Sun
Xianping Guo
机构
[1] Qufu Normal University,School of Statistics
[2] Sun Yat-sen University,School of Mathematics
关键词
Time-inconsistent linear–quadratic control; Stochastic coefficients and random jumps; Equilibrium control; Forward–backward stochastic differential equation; Mean-variance portfolio selection; 91G80; 93E20;
D O I
暂无
中图分类号
学科分类号
摘要
This paper studies a kind of time-inconsistent linear–quadratic control problem in a more general framework with stochastic coefficients and random jumps. The time inconsistency comes from the dependence of the terminal cost on the current state as well as the presence of a quadratic term of the expected terminal state in the objective functional. Instead of finding a global optimal control, we look for a time-consistent locally optimal equilibrium solution within the class of open-loop controls. A general sufficient and necessary condition for equilibrium controls via a flow of forward–backward stochastic differential equations is derived. This paper further develops a new methodology to cope with the mathematical difficulties arising from the presence of stochastic coefficients and random jumps. As an application, we study a mean-variance portfolio selection problem in a jump-diffusion financial market; an explicit equilibrium investment strategy in a deterministic coefficients case is obtained and proved to be unique.
引用
收藏
页码:383 / 410
页数:27
相关论文
共 50 条
  • [1] Equilibrium for a Time-Inconsistent Stochastic Linear-Quadratic Control System with Jumps and Its Application to the Mean-Variance Problem
    Sun, Zhongyang
    Guo, Xianping
    [J]. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2019, 181 (02) : 383 - 410
  • [2] MIXED EQUILIBRIUM SOLUTION OF TIME-INCONSISTENT STOCHASTIC LINEAR-QUADRATIC PROBLEM
    Ni, Yuan-Hua
    Li, Xun
    Zhang, Ji-Feng
    Krstic, Miroslav
    [J]. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2019, 57 (01) : 533 - 569
  • [3] Partially observed time-inconsistent stochastic linear-quadratic control with random jumps
    Wu, Zhen
    Zhuang, Yi
    [J]. OPTIMAL CONTROL APPLICATIONS & METHODS, 2018, 39 (01): : 230 - 247
  • [4] TIME-INCONSISTENT STOCHASTIC LINEAR-QUADRATIC CONTROL: CHARACTERIZATION AND UNIQUENESS OF EQUILIBRIUM
    Hu, Ying
    Jin, Hanqing
    Zhou, Xun Yu
    [J]. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2017, 55 (02) : 1261 - 1279
  • [5] TIME-INCONSISTENT STOCHASTIC LINEAR-QUADRATIC CONTROL
    Hu, Ying
    Jin, Hanqing
    Zhou, Xun Yu
    [J]. SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2012, 50 (03) : 1548 - 1572
  • [6] Time-Inconsistent Mean-Field Stochastic Linear-Quadratic Optimal Control
    Ni Yuan-Hua
    [J]. PROCEEDINGS OF THE 35TH CHINESE CONTROL CONFERENCE 2016, 2016, : 2577 - 2582
  • [7] Time-inconsistent stochastic linear-quadratic control problem with indefinite control weight costs
    Qi Lü
    Bowen Ma
    [J]. Science China Mathematics, 2024, 67 : 211 - 236
  • [8] Stochastic Stackelberg differential reinsurance games under time-inconsistent mean-variance framework
    Chen, Lv
    Shen, Yang
    [J]. INSURANCE MATHEMATICS & ECONOMICS, 2019, 88 : 120 - 137
  • [9] A Singular Linear Quadratic Time-Inconsistent Optimal Control Problem
    Bowen, M. A.
    [J]. JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2023, 36 (03) : 1024 - 1052
  • [10] A Singular Linear Quadratic Time-Inconsistent Optimal Control Problem
    Bowen Ma
    [J]. Journal of Systems Science and Complexity, 2023, 36 : 1024 - 1052